MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 9 5; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 9 5; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 152020905
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was revised due to damaged insert.Final poly would not seat properly in the tray.A different size insert was used.9 x 5mm insert would not sit flush on the tray.It sat up 1-2mm did not lock in properly.10 x 5mm seated perfectly.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: can you please provide the affected side? right side.Was there any allegation against the tray? if yes please provide the product details.No, no allegations against the tray.Insert may or may not have been damaged during insertion.The tray was not the issue.This was not a revision.It was a primary procedure.The insert was impacted and not seated onto the tray.Another insert was used in its place.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "the patient was revised due to damaged insert.Final poly would not seat properly in the tray.A different size insert was used.9 x 5mm insert would not sit flush on the tray.It sat up 1-2mm did not lock in properly.10 x 5mm seated perfectly.Doe: (b)(6) 2026.Affected side: unknown".Product description: atune cr rt ms ins sz 9 5, product code: 152020905, lot no: m4407x, quantity of manufactured: (b)(4), date of manufacturing: 10-aug-2023, expiry date: 31-jul-2031, ifu reference: 090200902.A manufacturing record evaluation was performed for the finished device product description: atune cr rt ms ins sz 9 5, product code: 152020905, lot no: m4407x, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4), 2) date of manufacture: 10-aug-2023, 3) any anomalies or deviations identified in dhr: none.4) expiry date: 31-jul-2031, 5) ifu reference: 090200902.Device history review: a manufacturing record evaluation was performed for the finished device product description: atune cr rt ms ins sz 9 5, product code: 152020905, lot no: m4407x, and no non-conformances / manufacturing irregularities were identified.Added: d6a.

Brand Name
ATUNE CR RT MS INS SZ 9 5
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24506384
Report Number1818910-2026-04127
Device Sequence Number21436380
Product Code JWH
UDI-Device Identifier10603295542803
UDI-Public(01)10603295542803(17)310731(10)M4407X
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152020905
Device Lot NumberM4407X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/02/2026
04/06/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/05/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale